# SDR TRAX200601027

- Difficulty date: November 14, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 17,996 hours, 14,815 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Motor
- Condition: Odor
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV MOTOR HAS A ELECTRICAL SMOKE ODOR.
